Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 2L

 
   

Existence and Uniqueness of Solutions for a Class of Fractional Differential Coupled System with Integral Boundary Conditions

PP: 401-405
Author(s)
Jackie Harjani, Juan Rocha, Kishin Sadarangani,
Abstract
In this paper, we prove the existence and uniqueness of solutions for a coupled system of fractional differential equations with integral boundary conditions. Our analysis relies on a generalized coupled fixed point theorem in the space of the continuous functions defined on [0,1]. An example is also presented to illustrate the obtained results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved